Alert archive / South Dakota / Wind Chill Warnings in 2015
Wind Chill Warning 2, NWS Aberdeen, SD
NWS Aberdeen, SD issued this wind chill warning at Feb 21, 2015, 3:05 AM CST for Big Stone County, Traverse County, Minnesota; Day County, Marshall County, Roberts County, South Dakota. It took effect at Feb 21, 2015, 9:00 PM CST. It was in force for 15 hr. 12 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Feb 21, 2015, 3:05 AM CST (09:05 UTC)
- In effect from
- Feb 21, 2015, 9:00 PM CST
- Expired
- Feb 22, 2015, 12:00 PM CST
- In force
- 15 hr
- Issued by
- NWS Aberdeen, SD
Counties Big Stone County, MN, Traverse County, MN, Day County, SD, Marshall County, SD, Roberts County, SD
The radar
The Aberdeen radar (KABR), 111 km from the middle of the area, began a volume at 09:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 22, 2:00 AM CST | EXTR WIND CHILL -35 | 7 N Roy Lake State Park, SD | |
| Feb 22, 2:56 AM CST | EXTR WIND CHILL -35 | Wheaton, MN | |
| Feb 22, 3:30 AM CST | EXTR WIND CHILL -37 | Andover, SD | |
| Feb 22, 3:56 AM CST | EXTR WIND CHILL -35 | Sisseton, SD | |
| Feb 22, 6:14 AM CST | EXTR WIND CHILL -38 | Ortonville, MN | |
| Feb 22, 6:36 AM CST | EXTR WIND CHILL -42 | Wheaton, MN | |
| Feb 22, 6:56 AM CST | EXTR WIND CHILL -39 | Sisseton, SD | |
| Feb 22, 6:59 AM CST | EXTR WIND CHILL -44 | 7 N Roy Lake State Park, SD | |
| Feb 22, 7:00 AM CST | EXTR WIND CHILL -40 | 3 W Graceville, MN | |
| Feb 22, 7:10 AM CST | EXTR WIND CHILL -37 | 6 Ssw Peever, SD | |
| Feb 22, 7:50 AM CST | EXTR WIND CHILL -42 | Andover, SD | |
| Feb 22, 8:10 AM CST | EXTR WIND CHILL -38 | 4 W Waubay, SD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 9.1 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 713 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 14 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
573 WWUS43 KABR 210905 WSWABR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 305 AM CST SAT FEB 21 2015 ...BITTERLY COLD WIND CHILL VALUES EXPECTED TONIGHT INTO SUNDAY MORNING... MNZ039-046-SDZ007-008-011-212130- /O.UPG.KABR.WC.Y.0011.150222T0300Z-150222T1800Z/ /O.NEW.KABR.WC.W.0002.150222T0300Z-150222T1800Z/ TRAVERSE-BIG STONE-MARSHALL-ROBERTS-DAY- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...BRITTON... SISSETON...WEBSTER 305 AM CST SAT FEB 21 2015 ...WIND CHILL WARNING IN EFFECT FROM 9 PM THIS EVENING TO NOON CST SUNDAY... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WIND CHILL WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO NOON CST SUNDAY. THE WIND CHILL ADVISORY IS NO LONGER IN EFFECT. * WIND...NORTH WINDS OF 10 TO 20 MPH WITH A FEW HIGHER GUSTS POSSIBLE. * WIND CHILL VALUES...30 BELOW ZERO TO 40 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. && $$ SDZ003-212130- /O.EXA.KABR.WC.Y.0011.150222T0300Z-150222T1800Z/ CORSON- INCLUDING THE CITY OF...MCLAUGHLIN 205 AM MST SAT FEB 21 2015 ...WIND CHILL ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 11 AM MST SUNDAY... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 11 AM MST SUNDAY. * WIND...NORTH WINDS OF 10 TO 20 MPH WITH A FEW HIGHER GUSTS POSSIBLE. * WIND CHILL VALUES...25 BELOW ZERO TO 35 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ SDZ004>006-009-010-016>023-036-037-212130- /O.CON.KABR.WC.Y.0011.150222T0300Z-150222T1800Z/ CAMPBELL-MCPHERSON-BROWN-WALWORTH-EDMUNDS-POTTER-FAULK-SPINK- CLARK-CODINGTON-GRANT-HAMLIN-DEUEL-HYDE-HAND- INCLUDING THE CITIES OF...HERREID...EUREKA...ABERDEEN... MOBRIDGE...IPSWICH...GETTYSBURG...FAULKTON...REDFIELD...CLARK... WATERTOWN...MILBANK...CASTLEWOOD...CLEAR LAKE...HIGHMORE...MILLER 305 AM CST SAT FEB 21 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO NOON CST SUNDAY... * WIND...NORTH WINDS OF 10 TO 20 MPH WITH A FEW HIGHER GUSTS POSSIBLE. * WIND CHILL VALUES...25 BELOW ZERO TO 35 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ SD
3 follow-up statements
620 WWUS43 KABR 212053 WSWABR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 253 PM CST SAT FEB 21 2015 ...BITTERLY COLD WIND CHILL VALUES EXPECTED OVERNIGHT INTO SUNDAY MORNING... MNZ039-046-SDZ007-008-011-220900- /O.CON.KABR.WC.W.0002.150222T0300Z-150222T1800Z/ TRAVERSE-BIG STONE-MARSHALL-ROBERTS-DAY- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...BRITTON... SISSETON...WEBSTER 253 PM CST SAT FEB 21 2015 ...WIND CHILL WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO NOON CST SUNDAY... * WIND...NORTH WINDS OF 10 TO 20 MPH WITH A FEW HIGHER GUSTS POSSIBLE. * WIND CHILL VALUES...30 BELOW ZERO TO 40 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. && $$ SDZ003>006-009-010-016>023-036-037-220900- /O.CON.KABR.WC.Y.0011.150222T0300Z-150222T1800Z/ CORSON-CAMPBELL-MCPHERSON-BROWN-WALWORTH-EDMUNDS-POTTER-FAULK- SPINK-CLARK-CODINGTON-GRANT-HAMLIN-DEUEL-HYDE-HAND- INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...EUREKA... ABERDEEN...MOBRIDGE...IPSWICH...GETTYSBURG...FAULKTON... REDFIELD...CLARK...WATERTOWN...MILBANK...CASTLEWOOD... CLEAR LAKE...HIGHMORE...MILLER 253 PM CST SAT FEB 21 2015 /153 PM MST SAT FEB 21 2015/ ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 9 PM CST /8 PM MST/ THIS EVENING TO NOON CST /11 AM MST/ SUNDAY... * WIND...NORTH WINDS OF 10 TO 20 MPH WITH A FEW HIGHER GUSTS POSSIBLE. * WIND CHILL VALUES...25 BELOW ZERO TO 35 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
353 WWUS43 KABR 220838 WSWABR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 238 AM CST SUN FEB 22 2015 ...BITTERLY COLD WIND CHILL VALUES EXPECTED THROUGH THIS MORNING... MNZ039-046-SDZ007-008-011-221800- /O.CON.KABR.WC.W.0002.000000T0000Z-150222T1800Z/ TRAVERSE-BIG STONE-MARSHALL-ROBERTS-DAY- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...BRITTON... SISSETON...WEBSTER 238 AM CST SUN FEB 22 2015 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY... * WIND...NORTH WINDS OF 10 TO 20 MPH WITH A FEW HIGHER GUSTS POSSIBLE. * WIND CHILL VALUES...30 BELOW ZERO TO 40 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. && $$ SDZ003>006-009-010-016>023-036-037-221800- /O.CON.KABR.WC.Y.0011.000000T0000Z-150222T1800Z/ CORSON-CAMPBELL-MCPHERSON-BROWN-WALWORTH-EDMUNDS-POTTER-FAULK- SPINK-CLARK-CODINGTON-GRANT-HAMLIN-DEUEL-HYDE-HAND- INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...EUREKA... ABERDEEN...MOBRIDGE...IPSWICH...GETTYSBURG...FAULKTON... REDFIELD...CLARK...WATERTOWN...MILBANK...CASTLEWOOD... CLEAR LAKE...HIGHMORE...MILLER 238 AM CST SUN FEB 22 2015 /138 AM MST SUN FEB 22 2015/ ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ TODAY... * WIND...NORTH WINDS OF 10 TO 20 MPH WITH A FEW HIGHER GUSTS POSSIBLE. * WIND CHILL VALUES...25 BELOW ZERO TO 35 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ SD
360 WWUS43 KABR 221743 WSWABR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 1143 AM CST SUN FEB 22 2015 ...BITTER COLD THROUGH MONDAY MORNING... MNZ039-046-SDZ007-008-011-230545- /O.EXP.KABR.WC.W.0002.000000T0000Z-150222T1800Z/ /O.EXB.KABR.WC.Y.0011.150222T1800Z-150223T1400Z/ TRAVERSE-BIG STONE-MARSHALL-ROBERTS-DAY- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...BRITTON... SISSETON...WEBSTER 1143 AM CST SUN FEB 22 2015 ...WIND CHILL ADVISORY IN EFFECT UNTIL 8 AM CST MONDAY... ...WIND CHILL WARNING WILL EXPIRE AT NOON CST TODAY... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM CST MONDAY. * WIND...NORTH WINDS OF 5 TO 15 MPH TODAY...BECOMING LIGHT THIS AFTERNOON...INCREASING OVERNIGHT TO AROUND 5 TO 15 MPH OUT OF THE SOUTHWEST. * WIND CHILL VALUES...20 TO 30 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ SDZ003>006-009-010-016>020-022-023-036-037-221845- /O.EXP.KABR.WC.Y.0011.000000T0000Z-150222T1800Z/ CORSON-CAMPBELL-MCPHERSON-BROWN-WALWORTH-EDMUNDS-POTTER-FAULK- SPINK-CLARK-CODINGTON-HAMLIN-DEUEL-HYDE-HAND- INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...EUREKA... ABERDEEN...MOBRIDGE...IPSWICH...GETTYSBURG...FAULKTON... REDFIELD...CLARK...WATERTOWN...CASTLEWOOD...CLEAR LAKE... HIGHMORE...MILLER 1143 AM CST SUN FEB 22 2015 /1043 AM MST SUN FEB 22 2015/ ...WIND CHILL ADVISORY WILL EXPIRE AT NOON CST /11 AM MST/ TODAY... $$ SDZ021-230545- /O.EXT.KABR.WC.Y.0011.000000T0000Z-150223T1400Z/ GRANT- INCLUDING THE CITY OF...MILBANK 1143 AM CST SUN FEB 22 2015 ...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 8 AM CST MONDAY... * WIND...NORTH WINDS OF 5 TO 15 MPH TODAY...BECOMING LIGHT THIS AFTERNOON...INCREASING OVERNIGHT TO AROUND 5 TO 15 MPH OUT OF THE SOUTHWEST. * WIND CHILL VALUES...20 TO 30 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ CONNELLY
What forecasters said that day
The local office's own words before this wind chill warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Aberdeen, SD wrote its last area forecast discussion before this wind chill warning went out at Feb 20, 11:34 PM CST, 3 hours 31 minutes earlier.
Area forecast discussion, Feb 20, 11:34 PM CST, 3 hours 31 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ABERDEEN SD
1134 PM CST FRI FEB 20 2015
.UPDATE...
ISSUED AT 1129 PM CST FRI FEB 20 2015
SEE UPDATED AVIATION DISCUSSION BELOW.
&&
.SHORT TERM...(THIS EVENING THROUGH SUNDAY NIGHT)
ISSUED AT 333 PM CST FRI FEB 20 2015
UPPER LEVEL NORTHWEST FLOW WILL REMAIN OVER THE AREA THROUGH THE
PERIOD AS AN UPPER LOW SWINGS FROM HUDSON BAY TO OVER THE EAST
COAST. A SURFACE FRONT WILL TRACK SOUTHWARD ACROSS THE CWA
TONIGHT...WITH SOME LIGHT PRECIPITATION ACTIVITY POSSIBLE. AT THIS
TIME...ANY AMOUNTS WOULD BE MINIMAL. A STRONGER PUSH OF COLD AIR
BEGINS ON SATURDAY...WITH TEMPERATURES LIKELY RISING ONLY A FEW
DEGREES FROM THE OVERNIGHT LOWS. CONCERNS THEN TURN TO WIND CHILL
VALUES SATURDAY NIGHT INTO SUNDAY MORNING AS A STRONG HIGH
APPROACHES FROM THE NORTH. NORTH WINDS IN THE 10 TO 20 MPH RANGE
WILL COMBINE WITH PLUMMETING TEMPERATURES TO CREATE WIND CHILL
VALUES IN THE -25 TO -40 DEGREE RANGE BEGINNING SOMETIME SATURDAY
EVENING AND CONTINUING INTO THE MORNING HOURS ON SUNDAY. A WIND
CHILL ADVISORY HAS BEEN ISSUED. THE HIGH THEN TRACKS OVER THE AREA
SUNDAY AND SUNDAY NIGHT WITH WINDS BECOMING LIGHT...BUT KEEPING
CONDITIONS COLD.
AS WAS MENTIONED EARLIER...LOWS TONIGHT IN THE SINGLE DIGITS AND
TEENS WILL RISE JUST A FEW DEGREES ON SATURDAY. WITH THE STRONGER
COLD PUSH SATURDAY NIGHT...MOST LOCATIONS WILL SEE SUBZERO LOWS. THE
STRONG SURFACE HIGH WILL ALLOW FOR LITTLE WARMING ON SUNDAY...WITH
HIGHS AROUND ZERO ACROSS THE NORTHEAST TO THE LOWER TEENS ACROSS THE
SOUTHWEST BEFORE ANOTHER NIGHT OF MOSTLY SUBZERO LOWS SUNDAY NIGHT.
.LONG TERM...(MONDAY THROUGH FRIDAY)
ISSUED AT 333 PM CST FRI FEB 20 2015
VERY LITTLE ADJUSTMENT FOR THE LONG TERM AS NORTHWEST FLOW ALOFT
CONTINUES TO DOMINATE REGIONAL CONDITIONS. A GOOD DOSE OF WARM
ADVECTION TO START THE PERIOD OFF...WITH SOME POTENTIAL WIND
ENHANCEMENT FOR THE SISSETON HILLS REGION. OTHERWISE...COLD AIR
WILL PUSH IN FOR TUESDAY WITH ARCTIC AIR DOMINATING THE REST OF
THE FORECAST. A WEAK CLIPPER WILL MOVE ACROSS THE WESTERN DAKOTAS
FOR WEDNESDAY AM...SO WILL MAINTAIN LOW END CHANCE POPS/LIGHT
SNOW.
&&
.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SATURDAY NIGHT)
ISSUED AT 1129 PM CST FRI FEB 20 2015
NORTH WINDS WILL INCREASE TO AROUND 15 KTS TONIGHT AND BECOME
GUSTY ON SATURDAY. MVFR/IFR CIGS WILL IMPROVE BETWEEN 17Z AND 21Z
SATURDAY. LIGHT SNOW MAY AFFECT THE TAF SITES TONIGHT WITH
OCCASIONAL MVFR/IFR VISBY. FLURRIES WILL LINGER THROUGH 15Z.
&&
.ABR WATCHES/WARNINGS/ADVISORIES...
SD...WIND CHILL ADVISORY FROM 9 PM SATURDAY TO NOON CST SUNDAY FOR
SDZ004>011-016>023-036-037.
MN...WIND CHILL ADVISORY FROM 9 PM SATURDAY TO NOON CST SUNDAY FOR
MNZ039-046.
&&
UPDATE...WISE
SHORT TERM...PARKIN
LONG TERM...CONNELLY
AVIATION...WISEHazardous weather outlook, Feb 20, 4:05 AM CST, 23 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ABERDEEN SD 405 AM CST FRI FEB 20 2015 MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-211015- TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL- ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK- CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES- LYMAN-BUFFALO- 405 AM CST FRI FEB 20 2015 /305 AM MST FRI FEB 20 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND NORTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY WIND CHILL VALUES OF 20 BELOW TO 35 DEGREES BELOW ZERO ARE LIKELY SATURDAY NIGHT THROUGH SUNDAY MORNING. THE COLDEST WINDS CHILLS WILL OCCUR OVER NORTHEASTERN SOUTH DAKOTA AND WESTERN MINNESOTA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. SD
Nearby
Wind Chill Warnings in South Dakota, 2015Wind Chill Warnings in Minnesota, 2015Every wind chill warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.